# SDR ERAA20130034

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 39,296 hours, 43,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Inoperative
- Location: Cabin
- Part time: 566 hours, 573 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY LIGHT BATTERY PACK INOP.  REMOVED AND REPLACED AFT LEFT EMERGENCY LIGHT BATTERY PACK IAW DHC-8 MAINTENANCE MANUAL 33-51-00.  OPS CHECKS OK.
